advertisement
Question
Posted by: PM | 2008/01/30

Confused???

I've been using the injection (depo provera) for the past 3 and a half years. I recently stopped taking it because of the wieght i gained and my breast constantly(every single day) feeling soar and tender. Lately i'm nauses and dizzy and get headaches. I don't feel like this everyday only 2 to 3 times a week. The last time i went for my injection was October last year and i missed my date for at least 2 weeks and during those 2 weeks i had unprotected sex, could it be that im pregnant. But i'm confused because i read that after using this stuff for a long period of time it can take up to a year to fall pregant, and since i've been using it for more than 3 years is it possible that these feelings i've ad lately is because i might be pregnant? Pease explain how this injection stuff really works.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear PM
The progesterone injection prevents pregnancy by making the womb unsuitable to sustain a fetus. Although it is true that most women will not fall pregnant for a while after stopping depo injections, you are at risk if you miss your follow up injection. Rather have a pregnancy test done to be sure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement